It sounds clear that the cause for your urinary symptoms is most likely the anxiety. There is a direct connection between anxiety and urinary symptoms. While anxiety medications are a good crutch until you are able to resolve the ROOT CAUSE of the anxiety, these drugs themselves often come with different sexual and urinary side effects.
The best treatment is to remove the source of the anxiety, not to seek further medication or procedures. If you are taking prescription medication for anxiety/sleep, you STILL need to be seeking psychological help to resolve the underlying issues. Without treating the cause instead of the symptom, you will continue to fight the symptoms.View Thread
Hydrocortisone is not safe to put on your genitals. Most dermatologist visits are going to be under $200, and they will give you an estimate of costs BEFORE you come in for your appointment if you explain your situation and ask them to give you an estimate.
Most OTC fungal creams are general application and can cause leathery skin, as well as be ineffective against deep fungal infections. Many times it requires an oral dosing or other prescription.
Sorry I can't assess it further, but have the conversation with the dermatologist's office by phone to see if they even think they can be helpful before you go spending money with one that never looks at such things on penises.View Thread
It could be a freckle. There are lots of skin anomalies that appear without warning and are not harmful in any way. Unfortunately there's no way to know without someone looking at it what it is exactly.View Thread
Your abuse of antibiotics for a cold (virus), on which a zpac has NO effect, probably compromised your immune system, allowing for a yeast infection or other skin infection to start. Shame on your doctor for over-prescribing.
Start taking a good probiotic to restore your immune system, and take it for 30 days. Meanwhile, depending on your specific symptoms, you may try an OTC yeast infection cream, and if that does not resolve the issue in the time stated on the product, see your doctor.View Thread
An_255506, absolutely not. Bromocriptine is a prescription drug for Parkinson's disease and has some very serious side effects. Additionally it is often know to DECREASE sexual ability. Recommending an illegal activity is not appropriate on WedMD.View Thread
Entro, a kidney stone is a VERY serious problem and you need treatment from a urologist. Additionally you need to immediately change your diet to reduce oxalates and increase the amount of water you are drinking. Stop your backpacking and get medical help.
You've discovered your problem, kidney stones. Now address it promptly. Even though you may not see large stones passing regularly, there are still tiny (sharp) granules forming and irritating your urinary path. Stones take months to form. You will not treat this overnight. You MUST see a urologist about this, no excuses of payment arrangements needing to be made. This could easily land you in the hospital if not treated promptly.View Thread
Vik is right, the GP doesn't know what to do and lumps testosterone in with urology, when it's not.
5'10" and 235 pounds is obese. Even someone with a large frame should be between 151-180 at that height. You are more than 55 pounds overweight for your height. The more fat you have, the more estrogenic your body becomes, suppressing testosterone production and amplifying the issue.
Please schedule an appointment with an endocrinologist. This is not a urology issue.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.